Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 357, NWS St. Louis, MO

June 19, 2011Franklin County, Gasconade County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 19, 2011, 12:13 AM CDT for Franklin County, Gasconade County, Missouri. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 12:13 AM CDT (05:13 UTC)
Expired
Jun 19, 2011, 1:00 AM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, MO, Gasconade County, MO

The radar

The St Louis radar (KLSX), 54 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 12:33 AM CDTHAIL 0.25Owensville, MO
Jun 19, 12:45 AM CDTHAIL 11 Ne Rosebud, MOSLIGHTLY LARGER THAN QUARTERS
Jun 19, 12:45 AM CDTHAIL 1.25Rosebud, MOHAIL LASTED APPROXIMATELY 8 MINUTES.
Jun 19, 12:47 AM CDTHAIL 0.75Rosebud, MOHAIL LASTED ABOUT 5 MINUTES
Jun 19, 12:53 AM CDTHAIL 0.258 S New Haven, MOSPOTTER REPORTS PEA SIZE HAIL AND HEAVY RAIN 8 MILES SOUTH OF NEW HAVEN
Jun 19, 12:55 AM CDTHAIL 1.25Rosebud, MOHAIL LASTED APPROXIMATELY 8 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 8:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4246 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4246 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
3.1
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS53 KLSX 190513
SVRLSX
MOC071-073-190600-
/O.NEW.KLSX.SV.W.0357.110619T0513Z-110619T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 100 AM CDT

* AT 1210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MOUNT STERLING...OR 7 MILES NORTHWEST OF OWENSVILLE...AND MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OWENSVILLE...DRAKE...ROSEBUD...GERALD...BEAUFORT...LESLIE...NOSER
  MILL...LYON AND STANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3859 9103 3857 9102 3824 9101 3830 9164
      3853 9164
TIME...MOT...LOC 0513Z 268DEG 35KT 3843 9154
WIND...HAIL 60MPH 1.00IN

$$

CVKING
4 follow-up statements
966 
WWUS53 KLSX 190524
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1224 AM CDT SUN JUN 19 2011

MOC071-073-190600-
/O.CON.KLSX.SV.W.0357.000000T0000Z-110619T0600Z/
FRANKLIN MO-GASCONADE MO-
1224 AM CDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE AND
CENTRAL FRANKLIN COUNTIES UNTIL 100 AM CDT...

AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
DRAKE...OR 6 MILES NORTH OF OWENSVILLE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROSEBUD...GERALD...BEAUFORT...LESLIE...NOSER MILL...LYON AND       
  STANTON. THIS ALSO INCLUDES THE LOST VALLEY LAKE RESORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3859 9103 3857 9102 3824 9101 3830 9164
      3853 9164
TIME...MOT...LOC 0524Z 265DEG 23KT 3844 9146
WIND...HAIL 60MPH 1.50IN

$$

CVKING
160 
WWUS53 KLSX 190530
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 AM CDT SUN JUN 19 2011

MOC071-073-190600-
/O.CON.KLSX.SV.W.0357.000000T0000Z-110619T0600Z/
FRANKLIN MO-GASCONADE MO-
1230 AM CDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE AND
CENTRAL FRANKLIN COUNTIES UNTIL 100 AM CDT...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
DRAKE...OR 7 MILES NORTHEAST OF OWENSVILLE...MOVING EAST AT 25 MPH.

STORM SPOTTERS REPORT GOLF BALL SIZE HAIL WITH THIS STORM IN 
GASCONADE COUNTY.

LOCATIONS IMPACTED INCLUDE...
  GERALD...BEAUFORT...LESLIE...NOSER MILL...LYON AND STANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3833 9158 3854 9153 3859 9103 3857 9102
      3824 9101
TIME...MOT...LOC 0530Z 265DEG 23KT 3844 9141
WIND...HAIL 60MPH 1.75IN

$$

CVKING
293 
WWUS53 KLSX 190537
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 AM CDT SUN JUN 19 2011

MOC071-073-190600-
/O.CON.KLSX.SV.W.0357.000000T0000Z-110619T0600Z/
FRANKLIN MO-GASCONADE MO-
1237 AM CDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE AND
CENTRAL FRANKLIN COUNTIES UNTIL 100 AM CDT...

AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
GERALD...OR 10 MILES NORTHEAST OF OWENSVILLE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  GERALD...BEAUFORT...LESLIE...NOSER MILL...LYON AND STANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3832 9151 3855 9144 3859 9103 3857 9102
      3824 9101
TIME...MOT...LOC 0537Z 258DEG 24KT 3845 9136
WIND...HAIL 60MPH 1.75IN

$$

CVKING
781 
WWUS53 KLSX 190547
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 AM CDT SUN JUN 19 2011

MOC071-073-190600-
/O.CON.KLSX.SV.W.0357.000000T0000Z-110619T0600Z/
FRANKLIN MO-GASCONADE MO-
1247 AM CDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE AND
CENTRAL FRANKLIN COUNTIES UNTIL 100 AM CDT...

AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF NEW HAVEN TO
GERALD TO ROSEBUD...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  BEAUFORT...LYON...LESLIE AND NOSER MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3832 9151 3855 9144 3859 9103 3857 9102
      3833 9101
TIME...MOT...LOC 0548Z 254DEG 26KT 3857 9130 3846 9128
          3837 9137
WIND...HAIL 70MPH 1.75IN

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:04 AM CDT, 9 minutes earlier.

Area forecast discussion, Jun 19, 12:04 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT SUN JUN 19 2011

.DISCUSSION...
/355 PM CDT SAT JUN 18 2011/

IN THE AFTERMATH OF OUR LATEST MCS...A BOUNDARY HAS BEEN LAID OUT
OVER SERN KS INTO SWRN MO...CURVING SEWD THRU SERN MO AND FAR SRN
IL. EXPECT A NEW MCS TO FORM EARLY THIS EVENING OVER IN SERN KS AND
WILL THEN EXPAND/TRACK EWD THRU CNTRL/SRN MO AND INTO SRN IL...
ESPECIALLY S OF I-70 FROM LATE EVENING THRU THE OVERNIGHT. SEVERE
POTENTIAL WILL EXIST ONCE AGAIN VERY SIMILAR TO LAST NIGHT. GIVEN
THE REPETITIOUS NATURE OF HEAVY RAINFALL THE PAST COUPLE OF DAYS
(MAY NEED TO START NAMING THESE THINGS AGAIN)...ESPECIALLY AROUND
THE I-70 CORRIDOR...THIS AREA IS PRONE FOR FLASH FLOODING IF ANOTHER
HEAVY RAINFALL PRODUCING MCS MOVES THRU. HAVE ISSUED A FFA TO COVER
THE CNTRL/SRN TWO-THIRDS OF THE FA UNTIL 12Z.

SYNOPTIC WRMFNT APPEARS TO ALREADY BE N OF THE FA...BUT BOUNDARIES
CONTINUE TO BE LAID OUT TO OUR S THAT ACT AS EFFECTIVE WRMFNTS. THIS
IS EXPECTED TO CEASE PERHAPS ON SUNDAY AFTERNOON/EVENING AS MUCH
WARMER AND CAPPED AIR BUILDS IN DURING THIS TIME WHICH IS EXPECTED
TO BRING AN END TO THESE NIGHTLY MCS. HAVE CONSERVATIVELY FCSTD LOW
90S FOR SUNDAY IN ANTICIPATION OF THIS CAPPED AIR BUILDING IN FOR
MOST LOCATIONS...ALTHOUGH DID MAINTAIN LOW POPS FOR THE NERN FA AS
THE BOUNDARIES PUSH TO THE NE.

MONDAY SHOULD BE HOT AND CAPPED. APPROACH OF SYNOPTIC CDFNT LATE
MONDAY NIGHT AND TUESDAY WILL BEGIN TO BREAK DOWN THIS CAP AND
UNLEASH ADDITIONAL ROUNDS OF TSRA.

FOR THE EXTENDED PERIOD (TUESDAY NIGHT - SATURDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON MASS FIELDS DURING THIS PERIOD...WITH H500
LO OVER THE UPPER MS VALLEY TO START THE PERIOD...AND THIS WILL
SLOWLY WORK ITS WAY E AND GIVE WAY TO NWLY FLOW FOR FRIDAY AND
SATURDAY. AT THE SFC...THE SLOW MOVING UPR LEVEL LO WILL ONLY NUDGE
ALONG THE CDFNT OVER FAR WRN MO ON TUESDAY NIGHT AND GET IT THRU
MUCH IF NOT ALL OF OUR REGION BY LATE WEDNESDAY NIGHT OR THURSDAY
MORNING. THIS WILL RESULT IN SOME DEEP...YET WEAK...CYCLONIC FLOW
FOR MUCH OF THE DAY ON THURSDAY BEFORE RIDGE BUILDS IN THURSDAY
NIGHT THRU FRIDAY NIGHT. RETURN FLOW ALREADY BEGINNING TO WANT TO
MOVE BACK IN BY SATURDAY...AND THIS SHOULD BE EXPECTED BEING THAT IT
IS SUMMER AND THE DOMINANT LO LEVEL FLOW SHOULD HAVE A S COMPONENT.
NEEDLESS TO SAY...IT APPEARS OUR WET PATTERN WILL NOT CHANGE WITH
PERSISTENT TSRA CHCS THRU WEDNESDAY NIGHT UNTIL THE CDFNT GETS
THRU..BUT WE MAY ALSO SEE SOMETHING MORE ISOLATED IN COVERAGE
DEVELOP IN THE WAKE ON THURSDAY WITH THE WEAK CYCLONIC FLOW AND
COOLER UPPER LEVELS. OUR ONE DRY DAY WILL PROBABLY BE FRIDAY BEFORE
RAIN CHCS RETURN ON SLOWLY NEWD ADVANCING WRMFNT ON SATURDAY. THE
FRONT APPEARS IT WILL ONLY BE SLOWLY ADVANCING AS MODELS ARE RATHER
HESITANT AT GIVING US AN ASSERTIVE UPPER RIDGE AND THE LACK OF THIS
FEATURE MEANS THAT FRONTAL BOUNDARIES WILL TEND TO LINGER OVER OUR
AREA OFFERING MANY OPPORTUNITIES FOR RAIN.

TES

&&

.AVIATION...
/1143 PM CDT SAT JUN 18 2011/

LATEST SURFACE ANALYSIS SHOWS OUTFLOW BOUNDARY EXTENDING FROM
EAST CENTRAL KANSAS THROUGH SOUTHEAST MISSOURI AND INTO WEST
CENTRAL TENNESSEE. WEAK COLD FRONTAL BOUNDARY EXTENDING FROM SOUTH
CENTRAL IOWA THROUGH EAST CENTRAL KANSAS AND SOUTHWEST TO SURFACE
LOW CENTER OVER NORTH CENTRAL OKLAHOMA. SCATTERED STRONG TO SEVERE
THUNDERSTORMS CONTINUE FROM WEST CENTRAL MISSOURI THROUGH PARTS
OF CENTRAL MISSOURI. SECOND STRONGER CLUSTER OF SEVERE STORMS OVER
SOUTHWEST MISSOURI WILL CONTINUE TO MOVE EASTWARD WITH TIME OVER
SOUTH CENTRAL MISSOURI.

SPECIFICS FOR KSTL...WIDELY SCATTERED THUNDERSTORMS WILL BE MOVING
INTO THE STL AREA AT 0600 UTC. STRONGER STORMS OVER CENTRAL
MISSOURI EXPECTED TO MOVE INTO STL AREA AFTER 0700 UTC. SURFACE
GUSTS POSSIBLE UP TO 40 KTS WITH SOME OF THESE STORMS. ADDITIONAL
CLUSTERS OF STORMS FURTHER INTENSIFYING OVER WEST CENTRAL MISSOURI
AT THIS TIME WILL MERGER AND BECOME AN ORGANIZED CONVECTIVE
COMPLEX POTENTIALLY EVOLVING INTO A BOWING STRUCTURE DURING THE
NEXT 2 TO 3 HOURS. SURFACE WIND GUSTS WITH THE MCS MAY AGAIN REACH
HP TO 40 KTS.

RP

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-MONITEAU MO-
     MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST. CHARLES MO-
     ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
     GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 18, 4:07 PM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT SAT JUN 18 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
407 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA THIS
EVENING AND CONTINUE THROUGH THE OVERNIGHT...ESPECIALLY FOR AREAS
ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. DAMAGING WINDS AND
LARGE HAIL WILL BE THE PRIMARY THREATS...ALONG WITH THE POTENTIAL
FOR VERY HEAVY RAINS. FOR FURTHER INFORMATION ON CONVECTIVE
WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER
WATCH PRODUCTS. A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER
INFORMATION...PLEASE REFER TO THIS PRODUCT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS IS EXPECTED TO SHIFT INTO NORTHERN
MISSOURI AND CENTRAL ILLINOIS ON SUNDAY AND SUNDAY NIGHT.

THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY
TUESDAY THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES INTO THE
MISSISSIPPI VALLEY.

MAJOR RIVER FLOODING IS FORECAST TO BEGIN ON THE ILLINOIS RIVER
AT HARDIN SUNDAY NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT
FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION APPEARS LIKELY TONIGHT. IN ADDITION...SPOTTERS
ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALLS IN EXCESS OF ONE
INCH.

TES

In the hours before

Local storm report, Jun 18, 10:11 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             FULTON                  38.85N  91.95W
06/18/2011  M0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

            STARTED AT 10 PM.

&&

KARLZ
Local storm report, Jun 18, 11:14 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     HAIL             6 SSE COLUMBIA          38.87N  92.29W
06/18/2011  M0.50 INCH       BOONE              MO   LAW ENFORCEMENT

            REPORT RELAYED BY BOONE COUNTY SHERIFF OFFICE

&&

KANOFSKY
Local storm report, Jun 18, 11:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1141 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     HAIL             BOWLING GREEN           39.34N  91.20W
06/18/2011  E0.25 INCH       PIKE               MO   TRAINED SPOTTER

&&

KANOFSKY
Local storm report, Jun 18, 11:47 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     HAIL             BOWLING GREEN           39.34N  91.20W
06/18/2011  M1.75 INCH       PIKE               MO   LAW ENFORCEMENT

            DEPUTIES REPORTED GOLF BALL SIZE HAIL IN BOWLING GREEN

&&

KANOFSKY
Local storm report, Jun 18, 11:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     HAIL             JEFFERSON CITY          38.57N  92.19W
06/18/2011  M0.25 INCH       COLE               MO   TRAINED SPOTTER

&&

KANOFSKY
Local storm report, Jun 19, 12:06 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     HAIL             5 SE LINN               38.43N  91.78W
06/19/2011  M0.25 INCH       OSAGE              MO   TRAINED SPOTTER

            ALSO HAS RECEIVED 2 INCHES OF RAIN THIS EVENING.

&&

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:26 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Moniteau49 min
Jun 18, 9:09 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole66 min
Jun 18, 9:29 PM CDTSevere Thunderstorm WarningLSXCole, Osage46 min
Jun 18, 9:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway37 min
Jun 18, 10:11 PM CDTSevere Thunderstorm WarningLSXOsage37 min
Jun 18, 10:23 PM CDTSevere Thunderstorm WarningLSXCole, Osage25 min
Jun 18, 10:36 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau39 min
Jun 18, 10:53 PM CDTFlash Flood WarningLSXCole, Osage8 hr
Jun 18, 10:54 PM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike36 min
Jun 18, 10:59 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage46 min
Jun 18, 11:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike40 min
Jun 18, 11:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren32 min
Jun 18, 11:55 PM CDTSevere Thunderstorm WarningLSXPike50 min
Jun 19, 12:52 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren53 min
Jun 19, 1:08 AM CDTSevere Thunderstorm WarningLSXFranklin32 min
Jun 19, 1:51 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington39 min
Jun 19, 1:59 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve46 min
Jun 19, 2:07 AM CDTSevere Thunderstorm WarningLSXLewis33 min
Jun 19, 2:25 AM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more50 min
Jun 19, 2:28 AM CDTTornado WarningLSXIron, Sainte Genevieve, Saint Francois, Washington47 min
Jun 19, 2:36 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis39 min
Jun 19, 2:39 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds36 min
Jun 19, 2:56 AM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois34 min
Jun 19, 3:00 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds60 min
Jun 19, 10:10 AM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau11 hr
Jun 19, 10:10 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis11 hr
Jun 19, 2:48 PM CDTRiver Flood WarningLSXLewis68 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.